# SDR 97ZZZX4248

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T310R
- Engine: Cont TSIO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 637837
- Condition: Broken
- Location: Nr 3 Cyl Exh Vlv
- Part time: 180 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING ROUGH.  EXHAUST VALVE LEAKING ON COMPRESSION TEST.  FOUND OUTER SPRING BROKEN 180 HOURS S.F.R.
